# SDR QXEA200500370

- Difficulty date: January 20, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Rack
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND NOSE COMPARTMENT, BATTERY SHELF TOP SURFACES HAS MINOR SURFACE CORROSION.  REPAIRED IAW DHC-8 400 SRM 51-14-00-350-803 AND 51-21-10-380-001.
